MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following description: quotation from the reporter: "the blower madule is not energizing during post and the mr1 keeps alarming saying the blower is not functioning." no patient involved.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number : (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Follow-up 1: investigation outcome.According to the complaint description, the blower is "not energizing during post and the mr1 keeps alarming saying the blower is not functioning".No patient was involved.Additional information received from the partner suggests that the blower motor may have been damaged due to proximity to the mri magnet, causing the motor to seize and subsequently fail the self-test, triggering alarms that the blower was not connected or not operational.To address the issue, the blower module (msp161151) was sent to the end customer.The manufacturer has not received any further information or response after three requests for additional information if replacing it resolved the issue.As no additional information was provided, the case is considered closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key22847490
Report Number3001421318-2025-00755
Device Sequence Number4350393
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)190527(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown